# SDR MASA200601322

- Difficulty date: May 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,865 hours, 5,789 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 6622855011
- Part serial: 11615
- Condition: Failed
- Location: Nr 1
- Part time: 11,395 hours, 9,400 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5029 CLT.  GLD UNSAFE CAUTION MESSAGE.  MX REPLACED THE NR 1 RADIO TRANSCEIVER.
